# SDR RAAA98E9009

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1968R
- Make and model: Lkheed 188C
- Aircraft serial: 188C2007
- Propeller: Allsn A6441FN606
- System (JASC): 6120 · Propeller Controlling System
- Part: Adapter
- Part number: 6526175
- Condition: Worn
- Location: Nr 1 Propeller
- Component: Allsn, 6503835
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: E

## Discrepancy

AFTER COMPLETION OF NR 4 PROPELLER INSTALLATION GROUND RUN WITH ENGINES IN HIGH SPEED GROUND IDLE AND POWER LEVERS IN GROUND RANGE MAINT PERSONNEL NOTED HEAVY, ABNORMAL VIBRATION.  SHUTDOWN NR 4 ENGINE WITH EMERGENCY HANDLE AND VIBRATION CONTINUED.  VIBRATION CHANGE NOTED WITH NR 1 ENGINE POWER LEVER MOVEMENT.  SHUTDOWN NR 1 ENGINE WITH EMERGENCY HANDLE AND VIBRATION CEASED.  FOUND NR 1SPINNER HAD DEPARTED AIRCRAFT, DAMAGING 2 NR 1 PROPELLER BLADE CUFFS, DUE EXCESSIVELY WORN RESERVOIR ADAPTER THREADS.  REPLACED NR 1 PROPELLER, SPINNER AND RESERVOIR ADAPTER.  INITIATED FLEET CAMPAIGN ITEM TO CHECK RESERVOIR ADAPTER THREADS FOR EXCESSIVE WEAR.
